# SDR EOO2004F00000

- Difficulty date: January 6, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C*
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 369A7304
- Condition: Damaged
- Location: Flight Controls
- Part time: 11,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BUSHINGS IN CONTROL BRACKET MOVING.  UPON REMOVAL, IT WAS DISCOVERED THAT THE BUSHINGS WERE INSTALLED WITH SOME SORT OF HARD FILLER APPARENTLY TO KEEP THE BUSHINGS FROM MOVING.  BUSHING HOLES ELONGATED BEYOND LIMITS.  REPLACED UNIT.  SEE SOR NR 300195 (K)  (ALO3200411231)
